| Model Number |
VTICM5_12.6(-13.0/1.5) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Intraocular Pressure Increased (1937)
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that following an implantable collamer lens (icl) implantation procedure, the patient experienced elevated iop, pain, worse vision and shallowing of anterior chamber.Medication was administered.The lens remains implanted.Final patient status is unknown.Cause of the event is unknown.Additional information was requested.No further information is available at this time.This file will be re-opened if additional information is provided.
Additional Manufacturer Narrative
Iop elevation from baseline and secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event (or a precursor to a labeled adverse event) following icl implantation.Claim #749291.